Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Chest pain, burning stomach and headache after having sea food. What's wrong?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Wed, 2 Jan 2013 in General Health
Question: I ate seafood last night and had a sudden and severe case of throwing up and chest pain. This morning my stomach still feels like it's burning and I have a bad headache. What can I do know to feel better?
doctor
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX
Welcome to healthcare Magic!
The symptoms you are having are characteristic of gastritis, another important possibility is sea food allergic reaction in which case you would also feel burning in the mouth and throat.
You should note the sea food and avoid it for good in future because it can be a cause of life threatening anaphylaxis/angioedema.
Right now you should consult a local physician and start medicines like ranitidine/rabeprazole etc.
I hope the advise would be informative and useful for you.
Take Care!


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Rabeprazole

doctor1 MD

This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given. Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication. We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal. Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now. If your physician is available in Kolkata, please inform us. We are sending this with lots of hope Waiting for reply

doctor1 MD

I have a Hiatal Hernia with spasms and pain I drink a bottle of Mylanta every 2 days and am taking aciphex 20mgs twice a day. I have symptoms all the time and have lost over 60 pounds is there any kind of medication the will work better I have tried all the anti pump meds. I have had an endoscope and upper GI

doctor1 MD

I suffer from moderate to severe Reflux from time to time and am currently on the medication Pariet proton pump inhibitor 20mg. This medication appears to work the majority of time however at this point in time I am suffering from another attack of reflux and the pariet appears to have no effect. Would you reccommend changing medication ?

doctor1 MD

I burp alot. I burp anything I eat. I have a burning in my throat and chest. my Dr gave me 40 Mg of Nexium. She has now changed me to 20 mg Aciphex 2 times a day. We changed meds one week ago. When should I see results? I still an having problems. I do not have a problem at night.

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

Hello Doctor I am suffering with ankle pain in area of calcaneal since 2 years and its worse at the morning time, after long time sitting, other sports activities

doctor1 MD

Hello doctor, What is the right medicine for stomach pain due indigestion and gas during pregnancy . My gastroenterologist is suggesting drotin but my gynecologist is denying it. Drotin or cibis worked for me before pregnancy, can I continue any...